MathSciNet Relay Station
MathSciNet bibliographic data
MR1881378 11D25 (11G05 11J86)
Herrmann, Emanuel; Pethő, Attila $S$-integral points on elliptic curves. Notes on a paper of B. M. M. de Weger: "$S$-integral solutions to a Weierstrass equation'' [J. Theór. Nombres Bordeaux 9 (1997), no. 2, 281–301; MR1617399]. J. Théor. Nombres Bordeaux 13 (2001), no. 2, 443–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement